# SDR HYIA20121023001

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N409BK
- Make and model: Cessna 402C
- Aircraft serial: 402C0651
- Aircraft time: 20,534 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 521304010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED MX EVENT, A CRACK WAS DISCOVERED IN THE RT FORWARD NLG TUNNEL WEB 00DOUBLER AT FS 44.00 IN THE AREA OF THE RT NLG TRUNNION BEARING BLOCK FORWARD MOUNT HOLE LOCATIONS.  DETERMINED TO BE A REMOVAL AND REPLACEMENT OF OWNER PRODUCED WEB DOUBLER.
